# SDR SWAA2013081219020

- Difficulty date: August 9, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 43,846 hours, 25,626 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63562103
- Part serial: 0327F
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GAUGE PRESSURE LOW.  R&R SLIDE IAW MT.
